| Model Number |
406853 |
| Medical Device Problem Code |
Material Puncture/Hole (1504)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/19/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
One 8.5f fast-cath introducer sheath and dilator were received for evaluation.A perforation was noted at the distal end of the dilator.Functional testing with a brk needle was not performed because the complaint introducer is a swartz right sided guiding introducer dilator, not a transseptal introducer dilator.For transseptal access with a brk needle, swartz left sided transseptal guiding introducers are recommended.The device history record was reviewed to ensure that each manufacturing and inspection operation was performed.The cause of the brk needle insertion difficulties is consistent with the incorrect use of the device.
Event or Problem Description
This report is to advise of a perforation found in the introducer during analysis.
Event or Problem Description
The event date was confirmed to be july 19, 2022.